# SDR TWAA0000808

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54350
- Make and model: Boeing 727231
- Aircraft serial: 21969
- System (JASC): 5220 · Emergency Exits
- Part: Flange
- Condition: Corroded
- Location: Overwing Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND RT AFT OVERWING EMERGENCY EXIT, PRESSURE SEAL FLANGE BOTTOM SIDE WITH CORROSION FROM 6 INCHES UP ON EACH SIDE TO BOTTOM.  REMOVED CORROSION BY SANDING PER SRM 51-10-6, PAGE 147.  ALODINED AND PRIMED BARE AREA PER SRM 51-10-2 PAGE 1.
